# SDR DALA2023072405936

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N825DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31936
- Aircraft time: 28,307 hours, 10,869 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2872793) FWD CARGO COMPARTMENT, CORROSION ON THE RH FLOOR SIDEPANEL FROM STA 500 TO STA 500I. FWF CARGO COMPARTMENT SIDEPLATE OF CHANNEL ASSEMBLY BETWEEN BSTA 500 TO BSTA 500I AND STR 26RH WAS REPAIRED IAW ERA 610396-14.
